Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

Overgroups of F$ _4$ in E$ _6$ over commutative rings


Author: A. Yu. Luzgarev
Translated by: the author
Original publication: Algebra i Analiz, tom 20 (2008), nomer 6.
Journal: St. Petersburg Math. J. 20 (2009), 955-981
MSC (2000): Primary 20H25
Published electronically: October 2, 2009
MathSciNet review: 2530897
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Overgroups of the elementary Chevalley group of type $ \mathrm{F}_4$ in the Chevalley group of type $ \mathrm{E}_6$ over an arbitrary commutative ring are described.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 20H25

Retrieve articles in all journals with MSC (2000): 20H25


Additional Information

A. Yu. Luzgarev
Affiliation: Department of Mathematics and Mechanics, St. Petersburg State University, Universitetskiĭ Prospekt 28, Petrodvorets, 198504 St. Petersburg, Russia
Email: mahalex@yandex.ru

DOI: http://dx.doi.org/10.1090/S1061-0022-09-01080-2
PII: S 1061-0022(09)01080-2
Keywords: Chevalley group, exceptional groups over commutative rings, localization-completion method
Received by editor(s): February 12, 2007
Published electronically: October 2, 2009
Additional Notes: Supported by the joint program “Mikhail Lomonosov” of DAAD and the Russian Ministry of Education, and by INTAS (grant no. 03-51-3251)
Article copyright: © Copyright 2009 American Mathematical Society